I have just been on Ampyra about a week now and am having trouble going to sleep - something that I have NEVER had.
Hi,, I personally do not take Ampyra and I am truly sorry you suffer from MS my loving Mother also suffers from the same , one of the many side effects is INSOMNIA
Contact your Doctor asap
Now with regards to how many people are taking it is hard to determine.one should have to go into statistiscs of how many people are taking it for the benefits and how many people have stopped it´s usage due to side effects on this site perhaps many people take it but it will not give you the exact number of people in the US which are taking it for that you need to do a market research. FORGET ALL THIS I´VE DONE IT.
VERY VERY IMPORTANT: With regards to all the listed above (market research) as I would do this for my mother I have done this for you go to
Now I am just triying to help... you say you have never experienced something like this ..by the sounds of it , you seem desperate and I understand I suffer from insomnia myself and many other "conditions" I am male 41 years old.
You have to be calm getting desperate will only make things worse for you... do not increase than your Doctor prescribed... never ever self medicate..ok
Best wishes from a caring indivdual... take good care of youself and go the sit..OK..it took me a while but all roads lead to Rome!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2010 • 1 answer
Posted 19 Nov 2010 • 1 answer
Posted 4 Nov 2011 • 1 answer
Posted 26 Aug 2015 • 1 answer
Posted 2 days 13 hours ago • 0 answers